MathSciNet Relay Station
MathSciNet bibliographic data
MR514964 (81a:46050) 46G99 (42B10)
Johnson, G. W.; Skoug, D. L. An $L\sb{p}$ analytic Fourier-Feynman transform. Michigan Math. J. 26 (1979), no. 1, 103–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement